Brand Name: Anvil 400
400 mg Soft Gelatin Capsule
Non-Steroidal Anti-Inflammatory Drug
Each soft gelatin capsule contains:
Ibuprofen, USP……………………………….........400 mg
Ibuprofen (Anvil 400) product comes with light yellow to yellow solution in transparent oval soft gelatin capsule.
WHAT IS IN THE MEDICINE?
Each soft gelatin capsule of Anvil 400 contains Ibuprofen. Ibuprofen is a Non-Steroidal Anti-Inflammatory Drug that inhibits the synthesis of prostaglandins in the body tissues by inhibiting cyclooxygenase -1 and -2 and has anti-inflammatory, analgesic and antipyretic properties.
STRENGTH OF THE MEDICINE
See the formulation.
WHAT IS THIS MEDICINE USED FOR?
Ibuprofen (Anvil 400) is used for the relief of mild to moderate pain and inflammation in conditions such as dysmenorrhea, headache
including migraine, postoperative pain, dental pain, musculoskeletal and joint disorders such ankylosing spondylitis, osteoarthritis and
rheumatoid arthritis, periarticular disorders such as bursitis and tenosynovitis and soft-tissue disorders such sprains and strains. It is also
used to reduce fever.
WHAT SHOULD YOU DO IF YOU MISS A DOSE?
Take the missed dose as soon as you remember it. However, if it is almost time for your next dose, skip the missed dose and continue
with your regular dosing schedule if still needed for the condition being treated. Do not take double dose.
WHAT TO DO WHEN YOU HAVE TAKEN MORE THAN THE RECOMMENDED DOSAGE?
If overdose is suspected, immediately consult a doctor, other healthcare professionals or contact the nearest hospital.
HOW SHOULD YOU KEEP THIS MEDICINE?
Store at temperatures not exceeding 30OC.
KEEP OUT OF REACH OF CHILDREN
Ibuprofen (Anvil 400) 400 mg soft gelatin capsule box of 10’s SRP Php 75.00
Ibuprofen (Anvil 400) 400 mg soft gelatin capsule box of 30’s (in blister pack of 10’s) SRP Php 225.00